Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Doctor has no or won't answer.
Jul 12, 2013

I've been HIV since 2000,I've had my ups and down thru the years.The past several years I have had 8 warts pop up on my hands.I've tried everything to get rid of them.The doctor keeps telling me they will go away over time.Also the past few months I have been having diarrhea and a cough that does not seem to go away.All these things are really wearing me down and I'm getting to the point I dont even want to leave the house and if I do I have to Bandaid up so I wont have coworkers and others asking questions.I weigh less now than I ever have.If you could give me something,it would be more than I've been getting from my Infectious Desiese Doctor.Thanks and have a great day.

Response from Dr. Young

Hello and thanks for posting.

Warts (papilloma virus) can be a real nuisance- though 8 over several years doesn't frankly sound too severe (I've successfully taken care of much worse).

There are a variety of strategies to deal with warts- ranging from topical treatments, cryotherapy (freezing), laser and surgical excision. Frequently, it takes persistence and repeated treatment to eradicate the lesion(s), but this can be achieved in most patients.

If yours are particularly bothersome (or stigmatizing), talk to your care provider about your options.

I'm also concerned about your feeling isolated and weight loss symptoms- I'd really suggest discussing the entirety of your symptoms and concerns with your health care provider- and if you don't feel like you're being listened to, consider asking for a second opinion, or having a primary care provider assist with the non-HIV-related issues.

Be well, BY



Previous
hiv and coconut oil
Next
Side Effects of Stribil

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement